Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 194104, 14 pages
http://dx.doi.org/10.1155/2014/194104
Research Article

Dynamics of a Delayed Model for the Transmission of Malicious Objects in Computer Network

1School of Management Science and Engineering, Anhui University of Finance and Economics, Bengbu 233030, China
2Key Laboratory of Advanced Process Control for Light Industry (Ministry of Education), Jiangnan University, Wuxi 214122, China

Received 26 June 2014; Accepted 3 July 2014; Published 23 July 2014

Academic Editor: Luca Guerrini

Copyright © 2014 Zizhen Zhang and Huizhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. W. Thommes and M. J. Coates, “Modeling virus propagation in peer-to-peer networks,” in Proceedings of the 5th International Conference on Information, Communications and Signal Processing, pp. 981–985, Bangkok, Thailand, December 2005. View at Scopus
  2. B. K. Mishra and D. K. Saini, “SEIRS epidemic model with delay for transmission of malicious objects in computer network,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1476–1482, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. L. Wen and J. Zhong, “Global asymptotic stability and a property of the SIS model on bipartite networks,” Nonlinear Analysis: Real World Applications, vol. 13, no. 2, pp. 967–976, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. B. K. Mishra and N. Jha, “SEIQRS model for the transmission of malicious objects in computer network,” Applied Mathematical Modelling, vol. 34, no. 3, pp. 710–715, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. O. Kephart and S. R. White, “Directed-graph epidemiological models of computer viruses,” in Proceedings of the IEEE Computer Society Symposium on Research in Security and Privacy, pp. 343–359, May 1991. View at Scopus
  6. J. G. Ren, X. F. Yang, L. X. Yang, Y. Xu, and F. Yang, “A delayed computer virus propagation model and its dynamics,” Chaos, Solitons & Fractals, vol. 45, no. 1, pp. 74–79, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Feng, X. Liao, H. Li, and Q. Han, “Hopf bifurcation analysis of a delayed viral infection model in computer networks,” Mathematical and Computer Modelling, vol. 56, no. 7-8, pp. 167–179, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Dong, X. Liao, and H. Li, “Stability and Hopf bifurcation in a computer virus model with multistate antivirus,” Abstract and Applied Analysis, vol. 2012, Article ID 841987, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Z. Zhang and H. Yang, “Stability and Hopf bifurcation in a delayed SEIRS worm model in computer network,” Mathematical Problems in Engineering, vol. 2013, Article ID 319174, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Y. Yao, W. Xiang, A. Qu, G. Yu, and F. Gao, “Hopf bifurcation in an SEIDQV worm propagation model with quarantine strategy,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 304868, 18 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y. Yao, N. Zhang, W. L. Xiang, G. Yu, and F. X. Gao, “Modeling and analysis of bifurcation in a delayed worm propagation model,” Journal of Applied Mathematics, vol. 2013, Article ID 927369, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. Liu, “Hopf bifurcation in a delayed SEIQRS model for the transmission of malicious objects in computer network,” Journal of Applied Mathematics, vol. 2014, Article ID 492198, 8 pages, 2014. View at Publisher · View at Google Scholar
  13. C. J. Xu and X. F. He, “Stability and bifurcation analysis in a class of two-neuron networks with resonant bilinear terms,” Abstract and Applied Analysis, vol. 2011, Article ID 697630, 21 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. S. Gakkhar and A. Singh, “Complex dynamics in a prey predator system with multiple delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 914–929, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. J. Liu, C. W. Sun, and Y. M. Li, “Stability and Hopf bifurcation analysis for a Gause-type predator-prey system with multiple delays,” Abstract and Applied Analysis, vol. 2013, Article ID 795358, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. X. Meng, H. Huo, and H. Xiang, “Hopf bifurcation in a three-species system with delays,” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 635–661, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Z. Zhang, H. Yang, and J. Liu, “Stability and Hopf bifurcation in a modified HOLling-Tanner predator-prey system with multiple delays,” Abstract and Applied Analysis, vol. 2012, Article ID 236484, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Meng, H. Huo, X. B. Zhang, and H. Xiang, “Stability and Hopf bifurcation in a three-species system with feedback delays,” Nonlinear Dynamics, vol. 64, no. 4, pp. 349–364, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, Cambridge University Press, Cambridge, UK, 1981. View at MathSciNet
  20. C. Bianca, M. Ferrara, and L. Guerrini, “The Cai model with time delay: existence of periodic solutions and asymptotic analysis,” Applied Mathematics & Information Sciences, vol. 7, no. 1, pp. 21–27, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus